Advertisement

Archiv der Mathematik

, Volume 19, Issue 5, pp 525–527 | Cite as

Über Homotopieinvarianz von charakteristischen Klassen

  • Tammo Tom Dieck
Article
  • 29 Downloads

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literaturverzeichnis

  1. [1]
    J. F. Adams, On the groupsJ (X), I. Topology2, 181–195 (1963).Google Scholar
  2. [2]
    F.Hirzebruch, Neue topologische Methoden in der algebraischen Geometrie. Berlin, Göttingen, Heidelberg 1962, 2. Aufl.Google Scholar
  3. [3]
    D.Husemoller, Fibre bundles. New York 1966.Google Scholar
  4. [4]
    E. Thomas, On the cohomology of real Grassmann complexes and the characteristic classes ofn-plane bundles. Trans. Amer. Math. Soc.96, 67–89 (1960).Google Scholar
  5. [5]
    Wen-Tsün Wu, On Pontrjagin classes, III. Acta Math. Sinica4, 323–346 (1954) (Chinesisch); Amer. Math. Soc. Transl. Ser. 2,11, 155–172 (1959).Google Scholar

Copyright information

© Birkhäuser Verlag 1968

Authors and Affiliations

  • Tammo Tom Dieck
    • 1
  1. 1.Mathematisches Institut der Universität69 Heidelberg

Personalised recommendations